# SDR YENA2019082319466

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 75,939 hours, 28,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 504, EMERG EXIT LIGHT COVER CAME OFF NEAR L1 DOOR; SECURED EMERGENCY EXIT LIGHT COVER AT L1 DOOR IAW AMM 33-50-00.
